# SDR SWAA2013031913818

- Difficulty date: March 18, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 21,066 hours, 12,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D717020001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY CHARGERS BROKEN.  REMOVED AND REPLACED BATTERY CHARGERS PER AMM.
